Mathematics and Statistics Vol. 1(2), pp. 35 - 39
DOI: 10.13189/ms.2013.010203
Reprint (PDF) (209Kb)

Strong Insertion of A Baire-one Function

Majid Mirmiran*
Department of Mathematics, University of Isfahan, Isfahan , 81746-73441, Iran


Necessary and sufficient conditions in terms of lower cut sets are given for the strong insertion of a Baire-one function between two comparable real-valued functions on the topological spaces that sets are

Strong insertion, Strong binary relation, Baire-one function, , Lower cut set

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] Majid Mirmiran , "Strong Insertion of A Baire-one Function," Mathematics and Statistics, Vol. 1, No. 2, pp. 35 - 39, 2013. DOI: 10.13189/ms.2013.010203.

(b). APA Format:
Majid Mirmiran (2013). Strong Insertion of A Baire-one Function. Mathematics and Statistics, 1(2), 35 - 39. DOI: 10.13189/ms.2013.010203.